کد مقاله | کد نشریه | سال انتشار | مقاله انگلیسی | نسخه تمام متن |
---|---|---|---|---|
4642825 | 1341358 | 2007 | 17 صفحه PDF | دانلود رایگان |
عنوان انگلیسی مقاله ISI
R-K type Landweber method for nonlinear ill-posed problems
دانلود مقاله + سفارش ترجمه
دانلود مقاله ISI انگلیسی
رایگان برای ایرانیان
کلمات کلیدی
موضوعات مرتبط
مهندسی و علوم پایه
ریاضیات
ریاضیات کاربردی
پیش نمایش صفحه اول مقاله

چکیده انگلیسی
In this paper we propose the R-K type Landweber iteration and investigate the convergence of the method for nonlinear ill-posed problem F(x)=y where F:HâH is a nonlinear operator between Hilbert space H. Moreover, for perturbed data with noise level δ we prove that the convergence rate is O(δ2/3) under appropriate conditions. Finally, the numerical performance of this R-K type Landweber iteration for a nonlinear convolution equation is compared with the Landweber iteration.
ناشر
Database: Elsevier - ScienceDirect (ساینس دایرکت)
Journal: Journal of Computational and Applied Mathematics - Volume 206, Issue 1, 1 September 2007, Pages 341-357
Journal: Journal of Computational and Applied Mathematics - Volume 206, Issue 1, 1 September 2007, Pages 341-357
نویسندگان
L. Li, B. Han, W. Wang,